# SDR EE4Y2020020871633

- Difficulty date: February 8, 2020
- Submitted: February 8, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 66,202 hours, 51,762 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6551639242
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE, RH WHEEL WELL, INTERNAL SECTION SUPPORT RING (LIP-FAIRING)  WITH ELONGATED HOLES. NOTE: THE SUPPORT RING (LIP-FAIRING) WAS REPLACED AS PER B737-300 SRM INSTRUCTIONS. (REF: JOB: A1H267 ITEM: 1-90).
